Sign in to follow this  
Followers 0

Seroquel and Nightmares?

7 posts in this topic

Posted

I wanted to know what you guys think about the possibility that Seroquel, or perhaps something else causing  my nightmares.

I've had really scary, vivid nightmares for 2 nights in a row now. I've been taking Seroquel for a couple of weeks, and while it gives me vivid dreams, hasn't caused them to be terrible before.

Drug related? Stress? Other?

What do you think?

Share this post


Link to post
Share on other sites

Posted

i took seroquel for 3 days - and had the worst nightmares ive EVER had.  i stopped right away and havent gone back.  im too scared to try it again...even for sleep.

thats just my experience, though.

;)

tal.

Share this post


Link to post
Share on other sites

Posted

Unless you've changed something in the last week or so, you might want to look at what stress or disturbance you have in your life. Sleeping is a space where the brain "works out" a lot of things, so if you've been more stressed or had unusual things happening that can trigger nightmares. They'll probably go away as mysteriously as they came.

Fiona

Share this post


Link to post
Share on other sites

Posted

thats good to know, Fiona. although these nightmares i had were very bizarre and NOTHING like ive ever experienced before...

it was an extremely paradoxical effect.

Share this post


Link to post
Share on other sites

Posted

i'm a regular seroquel taker and i used to get horrific nightmares/dreams. i think it is a side effect of seroquel, but i don't know how long it lasts. i would check out crazymeds.us to see what info jerod has assembled for seroquel/quetiapine.

grouse.

Share this post


Link to post
Share on other sites

Posted

I wanted to know what you guys think about the possibility that Seroquel, or perhaps something else causing

Share this post


Link to post
Share on other sites

Posted

Jerod doesn't have anything like nightmares as a side-effect on crazymeds.us, but it is good to know that I'm not alone or VERY crazy indeed- it very well could be the Seroquel.

Tonight I'm going to do my anxiety/panic self-hypnosis, to calm myself, and then sleep and see what happens.

I actually saw my pdoc today and told him, and he *claims* that it is "impossible". Well, clearly it IS possible, and DOES happen! We're just working with a much larger sample size here.

So guess what he did today? He raised the Seroquel from 400mg to 500mg!!! Awesome!

I will not hesitate to tell him if I need to take it all during the day.

I do not get tired at all from it. I can take it all in teh day. I don't know why he's so hell-bent on me taking 400mg at night and then the 100mg in the morning.

Have any of you switched from Seroquel to another atypical due to the nightmares? What new drug(s) did you try , and how did it work out?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0